Distortion estimates under mappings with controlled p-module

Sevost’yanov, Е. А. and Salіmov, R. R. and Golberg, А. (2014) Distortion estimates under mappings with controlled p-module. Annals of the University of Bucharest, 5 (1). pp. 95-114.

[img]
Preview
Text
Download (483kB) | Preview

Abstract

We study open discrete mappings preserving integrally quasiinvariant the weighted p-module and provide conditions ensuring the local H�older continuity of such mappings with respect to euclidian distances and to their logarithms. The inequalities de�ning the continuity are sharp with respect to the order.

Item Type: Article
Uncontrolled Keywords: p-module, mappings with bounded and �nite distortion, Q-mappings, lipschitz mappings, H�older continuity, equicontinuity, Orlicz-Sobolev classes.
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 12 Nov 2014 08:18
Last Modified: 15 Aug 2015 10:10
URI: http://eprints.zu.edu.ua/id/eprint/13931

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics